# SDR USAA2011101200005

- Difficulty date: October 9, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 36,054 hours, 10,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FLOOR EMERGENCY LIGHTING STRIP BETWEEN ROWS 11 AND 12 A/C RIGHT HAS COME LOOSE FROM FLOOR FASTENERS.  RE-SECURED AS REQUIRED.
